# SDR 04FDEA02464

- Difficulty date: August 13, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503
- Condition: Damaged
- Location: Lt Outbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W WITH EA 8-5740-78234 WING LT OTBD FLAP OUTBD HINGE BRACKET, ACT MOUNT HOLES REPAIR P/N ARC0503.  COMPLIED WITH EA 8-5740-78234 TO INCLUDE REV A WINGS LT OUTBD FLAP, OUTBD HINGE BRACKET ACTUATOR MOUNT HOLES REPAIR, P/N ARC0503 AT MAE.
